# SDR DALA2016112209089

- Difficulty date: May 6, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 73,178 hours, 31,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FWD SCUFF PLATE ON EXTERNAL SKIN  AT LOWER FUSELAGE BETWEEN FRAMES 16 TO 17.   REPAIRED THE SKIN IAW ER/A.
